American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46H20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 28 of 28 found      Go to page: 1

[1] Yong Zhang. Weak amenability of commutative Beurling algebras. Proc. Amer. Math. Soc. 142 (2014) 1649-1661.
Abstract, references, and article information   
View Article: PDF

[2] Krzysztof Jarosz. Function representation of a noncommutative uniform algebra. Proc. Amer. Math. Soc. 136 (2008) 605-611. MR 2358502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Volker Runde. The amenability constant of the Fourier algebra. Proc. Amer. Math. Soc. 134 (2006) 1473-1481. MR 2199195.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] J. F. Feinstein. A counterexample to a conjecture of S. E. Morris. Proc. Amer. Math. Soc. 132 (2004) 2389-2397. MR 2052417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] C. J. Read. Derivations with large separating subspace. Proc. Amer. Math. Soc. 130 (2002) 3671-3677. MR 1920047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Yong Zhang. Nilpotent ideals in a class of Banach algebras. Proc. Amer. Math. Soc. 127 (1999) 3237-3242. MR 1605957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] A. Ülger. Arens regularity of weakly sequentially complete Banach algebras. Proc. Amer. Math. Soc. 127 (1999) 3221-3227. MR 1605953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Charles Burnap and Alan Lambert. Controlling and supporting sets in operator algebras. Proc. Amer. Math. Soc. 127 (1999) 1357-1362. MR 1600112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] S. J. Bhatt, D. J. Karia, S. H. Kulkarni and M. E. Shimpi. A note on the Gelfand-Mazur Theorem. Proc. Amer. Math. Soc. 126 (1998) 2999-3005. MR 1476120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Brian Forrest. Weak amenability and the second dual of the Fourier algebra. Proc. Amer. Math. Soc. 125 (1997) 2373-2378. MR 1389517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] F. Ghahramani, R. J. Loy and G. A. Willis. Amenability and weak amenability of second conjugate Banach algebras. Proc. Amer. Math. Soc. 124 (1996) 1489-1497. MR 1307520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Miguel Cabrera García and Ángel Rodríguez-Palacios. A new simple proof of the Gel\cprime fand-Mazur-Kaplansky theorem . Proc. Amer. Math. Soc. 123 (1995) 2663-2666. MR 1231298.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Bertram Yood. Banach algebras with non-Hausdorff structure spaces . Proc. Amer. Math. Soc. 123 (1995) 411-415. MR 1216828.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Larry B. Schweitzer. A nonspectral dense Banach subalgebra of the irrational rotation algebra . Proc. Amer. Math. Soc. 120 (1994) 811-813. MR 1179591.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Maria Fragoulopoulou. Uniqueness of topology for semisimple ${\rm LFQ}$-algebras . Proc. Amer. Math. Soc. 117 (1993) 963-969. MR 1101981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] John Froelich. Unital multiplications on a Hilbert space . Proc. Amer. Math. Soc. 117 (1993) 757-759. MR 1116259.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Michael J. Meyer. Continuous dense embeddings of strong Moore algebras . Proc. Amer. Math. Soc. 116 (1992) 727-735. MR 1102859.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] B. J. Tomiuk. Dual complementors on Banach algebras . Proc. Amer. Math. Soc. 103 (1988) 815-822. MR 947665.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] P. P. Saworotnow. Relation between right and left involutions of a Hilbert algebra . Proc. Amer. Math. Soc. 102 (1988) 57-58. MR 915715.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Luz M. DeAlba and Justin Peters. Classification of semicrossed products of finite-dimensional $C\sp \ast$-algebras . Proc. Amer. Math. Soc. 95 (1985) 557-564. MR 810163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] B. J. Tomiuk. A correction to: ``Arens regularity and the algebra of double multipliers'' [Proc. Amer. Math. Soc. {\bf 81} (1981), no. 2, 293--298; MR0593474 (81m:46065)] . Proc. Amer. Math. Soc. 91 (1984) 171. MR 735587.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Gerard J. Murphy. Continuity of the spectrum and spectral radius . Proc. Amer. Math. Soc. 82 (1981) 619-621. MR 614889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] B. J. Tomiuk. Arens regularity and the algebra of double multipliers . Proc. Amer. Math. Soc. 81 (1981) 293-298. MR 593474.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Bernard Aupetit. La deuxi\`eme conjecture de Hirschfeld-\.Zelazko pour les alg\`ebres de Banach est fausse . Proc. Amer. Math. Soc. 70 (1978) 161-162. MR 0473828.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Andy R. Magid. Projective extensions of Banach algebras . Proc. Amer. Math. Soc. 54 (1976) 154-156. MR 0407606.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Sheila A. McKilligan. Arens regularity of certain Banach algebras which are ideals of a Banach algebra . Proc. Amer. Math. Soc. 50 (1975) 223-229. MR 0372617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] John W. Bunce. Automorphisms and tensor products of algebras . Proc. Amer. Math. Soc. 44 (1974) 93-95. MR 0331063.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Allan C. Cochran. Inductive limits of $A$-convex algebras . Proc. Amer. Math. Soc. 37 (1973) 489-496. MR 0310639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 28 of 28 found      Go to page: 1